# SDR CA101121001

- Difficulty date: November 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932113
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CAPTAINS WINDSHIELD SHATTERED IN FLIGHT AT 30,000 FT. MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD I/A/W AMM CH 56-11-01.
